# SDR USAASB03011

- Difficulty date: January 20, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE CABIN EMERGENCY LIGHT AT SEAT 14C INOPERATIVE.  MAINTENANCE REPAIRED WIRE SPLICE BENEATH SEAT 14C.  OPERATIONAL CHECK GOOD.  (M)
